# SDR UPS06846082

- Difficulty date: January 4, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spar Cap
- Condition: Cracked
- Location: Fs 857 Lbl41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NDT FOUND CRACK ON LM LWR SPAR CAP AT LBL41.5- 47 ON VERTICAL LEG. FS 857.  REPAIRED LM LWR SPAR CAP IAW SRO 8570009.
